# SDR ASOA200901342

- Difficulty date: December 3, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 28,260 hours, 24,719 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 860D10018
- Part serial: 615
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 30 DEG ON APPROACH (EMERGENCY DECLARED).
